# SDR ASAA2023101645713

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 32,078 hours, 9,858 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECHNICAL SERVICES RECEIVED EXCEEDANCE R06 REPORT POSSIBLE EGT EXCEEDANCE ON TAKEOFF FOR #2 ENGINE. (#PRIAOG/ETOPS). GROUNDED - YES. (RESOLVED ON W/O: 1973776 TASKCARD: N/R-00001 ) FOUND RED BOX DISPLAYED ON #2 EGT INDICATION ON CENTER DU. ACCOMPLISHED ENGINE EXCEEDANCE PAGE CHECK PER AMM 71-00-00-740-801-F00, FOUND #2 ENGINE EGT EXCEEDANCE WAS 977 DEGREES C FOR 30 SECONDS. C/W INSPECTION AFTER ENGINE OPERATIONS ABOVE THE LIMITS PER AMM TASK 71-00-00-800-804-F00, EXCEEDANCE OCCURED DURING TAKEOFF FOUND TO BE WITHIN AREA C OF FIGURE 603. C/W STEP 8(A) VISUAL INSPECTION OF THE ENGINE INLET & EXHAUST ON #2 ENGINE, NO DEFECTS FOUND. PERFORMED BITE TEST OF EEC PER T/C# 78273000. FOUND #2 ENGINE WITH ECONOMIC FAULT MSG 77-20862"THE BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE" IN RECENTS FAULTS. J.FLORES 59774 10/16/2023PERFORMED AMM TASK 71-00-00-800-804-F00 STEP 8(B) FOUND T523(S3) FAILED ON LAST 4 LEGS ON RECENT FAULT PAGE. PERFORMED EGT CLEANING FOR S1, S2, S3, S4 RUN THE ENG IN IDLE POWER, NO FAULT NOTED ON LEG "0", PERFORMED REPAIR CONFIRMATION REF FIM 77-21 TASK 803 NO MAINT MSG SHOWS ON EEC TEST. NEXT STEP REQUIRED POWER ASSURANCE CHECK PER MM 71-00-00-800-804-F00, A. GHAVIDEL 23747 10/17/2023 C/W POWER ASSURANCE TEST OF #2 ENGINE REF AMM 71-00-00-700-813-F00, POWER ASSURANCE TEST PASSED A/C IS OK FOR CONTINUED SERVICE. THIS CLEARS TSR SEAMC MIKE NOTIFIED.
